# SDR ASOA2020012395002

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 38,550 hours, 30,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MCD HANDLE JAMMED AND DOOR COULD NOT BE OPENED FROM THE INSIDE. GATE AGENT WAS ABLE TO OPEN THE DOOR FROM THE OUTSIDE AFTER SEVERAL ATTEMPTS. MX ADJUSTED MAIN CABIN DOOR INNER HANDLE WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
